# SDR USAA020127

- Difficulty date: April 3, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FASTENER CRACKED 1.5 INCH, STATION 616 1ST FASTENER ON INNER CHORD ANGLE.  REPAIR DOUBLER AND FILLER INSTALLED PER TR 62-01.  (M)
